How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Neurology
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Neurology Question Here...
Dr. SH is online now

, I've been on pregabalin 75mg months. I've just

Customer Question

Hi, I've been on pregabalin 75mg for three months. I've just tapered from 75 to 50 over 10 days & just reduced to 25mg over 10 days. My neurologist consultant has advised me to stop then & not take anymore ? Is that ok or wud I need to reduced it gradually eg, take one a day then miss a dose etc.
Submitted: 2 years ago.
Category: Neurology
Expert:  Shantal-Mod replied 2 years ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. SH replied 2 years ago.
You can stop them now.
I would agree with your neurologist here.
There is no need to further taper dose.
Let me know if you have more questions.
Rate me when you are done.